RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 59, Issue 2  


In Memory Sergei Borisovich Stechkin
163
Structure of groups of nonlinear automorphisms for $(3,3)$ quadrics
A. F. Arbatskii
164
Modules lattice isomorphic to linearly compact modules
G. M. Brodskii
174
Approximation of analytic functions by polynomials with integer coefficients
V. V. Volchkov
182
Linear widths of Hölder–Nikol'skii classes of periodic functions of several variables
È. M. Galeev
189
On the envelopes of Abelian subgroups in connected Lie groups
V. V. Gorbatsevich
200
Some invariants of tubular hypersurfaces in $\mathbb C^2$
A. V. Loboda
211
About $c$-rigid quadrics
N. F. Palinchak
224
Equilibrium states with incomplete supports and periodic trajectories
S. V. Savchenko
230
Radon transformations and zonoids
A. B. Sekerin
254
Solvable $\mathfrak F$-radical formations-radical formations
V. N. Semenchuk
261
On the Marcinkiewicz theorem for the binary Perron integral
V. A. Skvortsov
267
The variety of solutions of the singular generalized Cauchy–Riemann System
Z. D. Usmanov
278
A property of conformal infinitesimal deformations of multidimensional surfaces in Riemannian space
V. T. Fomenko
284
Uniform boundedness in $L^p$ $(p=p(x))$ of some families of convolution operators
I. I. Sharapudinov
291
Ehresmann connection for the canonical foliation on a manifold over a local algebra
V. V. Shurygin
303

Brief Communications
Subdirect products of finite groups with Hall $\pi$-subgroups
V. A. Vedernikov
311
Pseudocharacters on regular products of groups
V. A. Faiziev
314
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019